# SDR CALA2017103003852

- Difficulty date: October 29, 2017
- Submitted: October 30, 2017
- Operation: Air carrier
- Aircraft: N416UA
- Make and model: Airbus A320-232
- Aircraft serial: 479
- Aircraft time: 77,001 hours, 29,433 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: D5348004320400
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L-2 DOOR SILL/THRESHOLD CORROSION 9 EA LOCATIONS FROM FRAME 66 TO FRAME 68. REMOVED AND REPLACED L-2 DOORSILL BETWEEN FRAMES 66 TO FRAME 68 ON MAIN CABIN IAW SRM 51-42-11-001 PARAGRAPH D, 2 AND F.
